# SDR DALA2019011700320

- Difficulty date: January 14, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 61,813 hours, 28,246 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LP# 4001146) AFTER LANDING AND BRAKE APPLICATION CABIN FILLED WITH A HAZE AND SMELLED LIKE RUBBER. COMPLIED WITH NO GO ODI ATA 2172. REF LP# 0902781 FRO CORRECTIVE ACTION OF NO TROUBLE FOUND. REMOVED AND REPLACED RECIRC FAN FILTERS. OPERATION CHECKS OKAY.
